# SDR KBM2006F00064

- Difficulty date: January 23, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N966SH
- Make and model: Snias AS350B2
- Aircraft serial: 3787
- Aircraft time: 2,617 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: H321EAM
- Part serial: 1623
- Condition: Malfunctioned
- Location: Horizon Gyro
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HORIZON GYRO, UNIT WILL NOT STAGE CAGE.  AC MEL`D UNTIL 2/2/06.  (K)
